Contents of 2003 - 2004 issues

2003 Volume 9 Issue 1

L. Bertini, P. Butta, E. Presutti and E. Saada
Interface Fluctuations in a Conserved System: Derivation and Long Time Behaviour pp. 1-34
E. De Santis
Torpid Mixing of Swendsen -- Wang Dynamics on Z^d for Low-temperature Non-ferromagnetic Disordered Systems pp. 35-57
R. Meester and C. Quant
On a Long Range Particle System with Unbounded Flip Rates pp. 59-84
V. Betz
Existence of Gibbs Measures Relative to Brownian Motion pp. 85-102
B. Jourdain
Nonlinear Processes Associated with the Discrete Smoluchowski Coagulation-Fragmentation Equation pp. 103-130
S. Ludkovsky and A. Khrennikov
Stochastic Processes on Non-Archimedean Spaces with Values in Non-Archimedean Fields pp. 131-162

2003 Volume 9 Issue 2

Special issue containing papers presented at the meeting held at the University of Cergy-Pontoise, France, 22-23 January 2002 Editors: Ellen Saada, Thierry Gobron and Francois Dunlop. pp. 163-166
P. Contucci
Toward a Classification of Stochastically Stable Quenched Measures pp. 167-176
A. Coolen
Non-equilibrium statistical mechanics of Minority Games pp. 177-194
F. Guerra, F.L. Toninelli
The infinite volume limit in generalized mean field disordered models pp. 195-207
A. Bovier, I. Kurkova
Rigorous results on some simple spin glass models pp. 209-242
J. Kurchan
Supersymmetry, replica and dynamic treatments of disordered systems: a parallel presentation pp. 243-260
J. Bellissard, J. Magnen, V. Rivasseau
Supersymmetric Analysis of a Simplified Two Dimensional Anderson Model at Small Disorder pp. 261-278
Y. Fyodorov, E. Strahov
On characteristic polynomials of random Hermitian matrices: Gaussian Unitary Ensemble and its chiral counterpart pp. 279-299
J.L. Jacobsen, P. Zinn-Justin
Matrix Models and the Enumeration of Alternating Tangles pp. 301-310
M. Disertori
Smoothness of the averaged density of states in a random band matrix model pp. 311-322
Patrik L. Ferrari, H. Spohn
Last Branching in Directed Last Passage Percolation pp. 323-339

2003 Volume 9 Issue 3

D. Chafai
Glauber versus Kawasaki for Spectral Gap and Logarithmic Sobolev Inequalities of Some Unbounded Conservative Spin Systems pp. 341-362
J. Englander, F. den Hollander
Survival Asymptotics for Branching Brownian Motion in a Poissonian Trap Field pp. 363-389
M. Campanino, D. Petritis
Random Walks on Randomly Oriented Lattices pp. 391-412
S. Foss, T. Konstantopoulos
Extended Renovation Theory and Limit Theorems for Stochastic Ordered Graphs pp. 413-468
V.V. Scherbakov
Stochastic Model of Trend Dynamics and a Density Dependent Population Process with Discontinuity pp. 469-486
S. Isola
On the Rate of Convergence to Equilibrium for Countable Ergodic Markov Chains pp. 487-512
M. Gianfelice, M. Isopi
Erratum and Addenda to ``Quantum Methods for Interacting Particle Systems II, Glauber Dynamics for Ising Spin Systems'' pp. 513-516

2003 Volume 9 Issue 4

Special issue containing contributions by participants of the conference ``Mathematical aspects of random systems and statistical mechanics'' in the honour of Leonid Pastur. Editors: Jean-Michel Combes, Jean Ruiz and Valentin A. Zagrebnov. Preface. pp. 519-522
Ph. Blanchard, D. Gandolfo, J. Ruiz, S. Shlosman
On the Euler - Poincare Characteristic of the Random Cluster Model pp. 523-545
H. Cornean
Magnetic Response in Ideal Quantum Gases: the Thermodynamic Limit pp. 547-566
T.C. Dorlas, J.V. Pule
Invariant Measures for One-Dimensional Anderson Localisation pp. 567-578
A. Fedotov, F. Klopp
The Spectral Theory of Adiabatic Quasi-Periodic Operators on the Real Line pp. 579-614
E. Strahov, Y.V. Fyodorov
Correlation Functions of Characteristic Polynomials as Determinants of Integrable Kernels: Universality in the Dyson Limit pp. 615-632
F. Germinet, A. Klein
High Disorder Localization for Random Schrodinger Operators Through Explicit Finite Volume Criteria pp. 633-650
D. Hundertmark, W. Kirsch, S. Warzel
Classical Magnetic Lifshits Tails in Three Space Dimensions: Impurity Potentials with Slow Anisotropic Decay pp. 651-660
V. Jaksic, Y. Last
Scattering from Subspace Potentials for Schrodinger Operators on Graphs pp. 661-674
O. Khorunzhiy
Limit Theorem for Sums of Products of Random Variables pp. 675-686
W. Kirsch, S. Molchanov, L. Pastur, B. Vainberg
Quasi 1D Localization: Deterministic and Random Potentials pp. 687-708
S. Kotani
A Thermodynamic Limit of Relative Fredholm Determinant of Green Operators for Random Schrodinger Operators pp. 709-716
D. Lenz, N. Peyerimhoff, I. Veselic
Random Schrodinger Operators on Manifolds pp. 717-728
H. Leschke, P. Muller, S. Warzel
A Survey of Rigorous Results on Random Schrodinger Operators for Amorphous Solids pp. 729-760
S. Miracle-Sole
Low Temperature States of the Two and Three Dimensional Falicov - Kimball Models pp. 761-774
G.D. Raikov
Spectral Asymptotics for the Perturbed 2D Pauli Operator with Oscillating Magnetic Fields. I. Non-Zero Mean Value of the Magnetic Field pp. 775-794
H. Schulz-Baldes
Lifshitz Tails for the 1D Bernoulli - Anderson Model pp. 795-802
M. Shcherbina, B. Tirozzi
Central Limit Theorems for Order Parameters of the Gardner Problem pp. 803-828
C. Shubin, T. Wolff
Contraction Estimates on Groups pp. 829-840

2004 Volume 10 Issue 1

O. Hryniv and D. Ioffe
Self-Avoiding Polygons: Sharp Asymptotics of Canonical Partition Functions Under the Fixed Area Constraint pp. 1-64
A. Le Ny and F. Redig
Large Deviation Principle at Fixed Time in Glauber Evolutions pp. 65-74
C. Kulske
Regularity Properties of Potentials for Joint Measures of Random Spin Systems pp. 75-88
O. Benois, R. Esposito, R. Marra and M. Mourragui
Hydrodynamics of a Driven Lattice Gas with Open Boundaries: the Asymmetric Simple Exclusion pp. 89-112
P. Dai Pra and S. Roelly
An Existence Result for Infinite-Dimensional Brownian Diffusions with Non-Regular and Non-Markovian Drift pp. 113-136
M.V. Menshikov, S.Yu. Popov, V. Sisko and M. Vachkovskaia
On a Many-Dimensional Random Walk in a Rarefied Random Environment pp. 137-160
L.M. Morato
Some New Conditions for the Existence of Singular Non-Symmetric Diffusions pp. 161-174
K. Duffy and W.G. Sullivan
Logarithmic Asymptotics for Unserved Messages at a FIFO pp. 175-189

2004 Volume 10 Issue 2

C. Tremoulet
Equilibrium Fluctuations for an Interacting Brownian Particles Process pp. 191-215
M. Deijfen, O. Haggstrom and J. Bagley
A Stochastic Model for Competing Growth on R^d. pp. 217-248
T. Kuneth
Large Deviations for Random Fields on $Z^d$ with Unbounded Interaction pp. 249-288
E.E. Dyakonova, J. Geiger and V.A. Vatutin
On the Survival Probability and a Functional Limit Theorem for Branching Processes in Random Environment pp. 289-306
E. Zhizhina
Convergence Properties of Quasi-Particles of Various Species in the Stochastic Blume-Capel Model pp. 307-326
Y. Kovchegov
The Brownian Bridge Asymptotics in the Subcritical Phase of Bernoulli Bond Percolation Model pp. 327-344
P. Eichelsbacher and M. Lowe
Moderate Deviations for a Class of Mean-Field Models pp. 345-366
N. Konno, R.B. Schinazi and H. Tanemura
Coexistence Results for a Spatial Stochastic Epidemic Model pp. 367-376

2004 Volume 10 Issue 3

Special issue containing proceedings of the workshop ``Gibbs vs. Non-Gibbs in Statistical Mechanics and Related Fields''. Editors: Aernout C.D. van Enter, Frank Redig and Arnaud Le Ny. Introduction pp. 377-379
L. Bertini, E.N.M. Cirillo and E. Olivieri
Gibbsian Properties and Convergence of the Iterates for the Block Averaging Transformation pp. 381-394
D. Dereudre and S. Roelly
On Gibbsianness of Infinite-Dimensional Diffusions pp. 395-410
A.C.D. van Enter and E.A. Verbitskiy
On the Variational Principle for Generalized Gibbs Measures pp. 411-434
R. Fernandez and G. Maillard
Chains and Specifications pp. 435-456
H. Guiol
About the Long Range Exclusion Process pp. 457-476
O. Haggstrom and C. Kulske
Gibbs Properties of the Fuzzy Potts Model on Trees and in Mean Field pp. 477-506
F. den Hollander
Gibbs under Stochastic Dynamics? pp. 507-516
R.B. Israel
Some Generic Results in Mathematical Physics pp. 517-521
R. Kuhn
Gibbs vs. Non-Gibbs in the Equilibrium Ensemble Approach to Disordered Systems pp. 523-545
C. Kulske
How Non-Gibbsianness Helps a Metastable Morita Minimizer to Provide a Stable Free Energy pp. 547-564

2004 Volume 10 Issue 4

P. Jung
Perturbations of the Symmetric Exclusion Process pp. 565-584
T.C. Dorlas and W.M.B. Dukes
Fluctuations of the Local Magnetic Field in Frustrated Mean-Field Ising Models pp. 585-606
A. Procacci, B. Scoppola, G.A. Braga and R. Sanchis
Percolation Connectivity in the Highly Supercritical Regime pp. 607-628
A.M. Alhakim, J. Kawczak and S. Molchanov
On the Class of Nilpotent Markov Chains, I. The Spectrum of Covariance Operator pp.629-652
S. Roelly and M. Sortais
Space-Time Asymptotics of an Infinite-Dimensional Diffusion Having a Long-Range Memory pp.653-686
M. Hildebrand
Rates of Convergence of the Diaconis - Holmes - Neal Markov Chain Sampler with a V-Shaped Stationary Probability pp.687-704
A. Hinojosa
Exit Time for a Reaction Diffusion Model pp.705-744

Back to Contents